Alert archive / Ohio / Tornado Warnings in 2019

Tornado Warning 33, NWS Wilmington, OH

May 27, 2019Auglaize County, Hardin County, Logan County, Ohio

NWS Wilmington, OH issued this tornado warning at May 27, 2019, 10:54 PM EDT for Auglaize County, Hardin County, Logan County, Ohio. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2019, 10:54 PM EDT (02:54 UTC)
Expired
May 27, 2019, 11:30 PM EDT
In force
36 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Auglaize County, OH, Hardin County, OH, Logan County, OH

The radar

The Cincinnati radar (KILN), 132 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 11:01 PM EDTTORNADO 0N Waynesfield, OHAN EF0 TORNADO WAS CONFIRMED IN WAYNESFIELD IN AUGLAIZE COUNTY OHIO. THE TORNADO WAS RECORDED ON VIDEO AT WAYNESFIELD GOSHEN HIGH SCHOOL. MINOR TREE DAMAGE WAS OBSERVED AT A FEW POINTS ALONG THE SHORT 400 YARD PATH.
May 27, 11:28 PM EDTTORNADO 04 Nne Belle Center, OHNWS STORM SURVEY CONFIRMS AN EF0 TORNADO WITH TREE AND BARN DAMAGE ALONG A 2.1 MILE PATH IN SOUTHERN HARDIN COUNTY. ESTIMATED MAXIMUM WIND SPEED 75 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 8:20 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 594 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
594 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1244 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted.

759 
WFUS51 KILN 280254
TORILN
OHC011-065-091-280330-
/O.NEW.KILN.TO.W.0033.190528T0254Z-190528T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
1054 PM EDT Mon May 27 2019

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Northwestern Logan County in west central Ohio...
  Northeastern Auglaize County in west central Ohio...
  Western Hardin County in west central Ohio...

* Until 1130 PM EDT.
    
* At 1054 PM EDT, a severe thunderstorm capable of producing a
  tornado was located near Waynesfield, moving east at 35 mph. This
  storm previously produced a tornado and may generate another
  tornado at any time.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Kenton, Lakeview, Alger, Waynesfield, Belle Center, Chippewa Park,
  Blanchard, Roundhead, Mcguffey, Ridgeway, Uniopolis, Silver Creek,
  Jumbo, Huntersville, St. Johns, Walton, Mentzer, New Hampshire and
  State Route 195 at State Route 235.

This includes I-75 in Ohio near mile marker 117.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4052 8355 4048 8400 4048 8409 4064 8414
      4065 8411 4064 8411 4065 8388 4071 8388
      4078 8363
TIME...MOT...LOC 0254Z 256DEG 29KT 4058 8403 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Coniglio
1 follow-up statement
439 
WWUS51 KILN 280307 RRA
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1107 PM EDT Mon May 27 2019

OHC011-065-091-280330-
/O.CON.KILN.TO.W.0033.000000T0000Z-190528T0330Z/
Logan OH-Auglaize OH-Hardin OH-
1107 PM EDT Mon May 27 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT FOR
NORTHWESTERN LOGAN...NORTHEASTERN AUGLAIZE AND WESTERN HARDIN
COUNTIES...
    
At 1107 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Waynesfield, moving east at 35 mph. This storm
previously produced a tornado and may generate another tornado at any
time.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Kenton, Lakeview, Alger, Waynesfield, Belle Center, Chippewa Park,
Blanchard, Roundhead, Mcguffey, Ridgeway, Silver Creek, Jumbo,
Huntersville, Walton, Mentzer, New Hampshire and State Route 195 at
State Route 235.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4048 8398 4065 8399 4065 8388 4071 8388
      4078 8363 4052 8355
TIME...MOT...LOC 0307Z 256DEG 29KT 4061 8389 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Coniglio

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 27, 8:46 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, May 27, 8:46 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
846 PM EDT Mon May 27 2019

.SYNOPSIS...
A frontal boundary will lift back north as a warm front tonight,
keeping chances for storms in the forecast overnight. A few of
the storms could be strong to severe. Warm and humid conditions
and unsettled weather will be the rule for much of the week
with a chance of thunderstorms each day.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Supercells have developed across Northern Indiana in the
unstable airmass ahead of a mid level disturbance. This
will combine with a northward advancing warm front to support
the development of widespread thunderstorms over West Central
Ohio and the Miami Valley in the next 1 to 2 hours. These storms
will track quickly east and build south (into the more unstable
air) across portions of the Miami Valley and Central Ohio.

Bulk shear of 50 kts and favorable 0-1km helicity will offer
favorable conditions for supercells with the potential for
tornadoes as the storms are still surface based. Tornado watch
number 266 has been issued which includes ILN/s northern half
of the FA until 06Z.

Previous discussion...
Frontal boundary which stalled out near the Ohio River
overnight has begun to lift north to a current position from
Central Indiana thru Southwest Ohio. Thunderstorms were
beginning to develop in the return flow INVOF this front.

This initial convective activity to pivot northeast - with the
southeast end expected to weaken some as it they moves away
from the favorable genesis region.

Mid level shortwave evident on water vapor imagery over the Mid
MS VLY to track east thru the Great Lakes this evening. This
will aid the strengthening of the return flow with 45 to 50 kt
southwesterly jet nosing into West Central Ohio by early
evening.

Moderate instability develops in response to this flow with
mixed layer CAPES increasing to around 1500 J/KG. Axis of
storms to continue to develop late this aftn into this evening
the best focus over West Central Ohio this evening.

Bulk shear of 45-50 kts will support organized storms with
supercells likely. These rotating updrafts will enhance the
potential for large hail. Low level shear becomes favorable over
the northwest with 0-1km helicity values forecast to be above
300 m2/s2. So, the threat for tornadoes also exists. Per
collaboration with SPC the 5 percent tornado threat has been
extended across ILN/s northern counties tonight.

Isolated severe weather threat looks to begin as early as 5 pm
with the most favorable time for severe weather between 7 pm
and midnight. Eventually - expect individual storms to congeal
into a cold pool driven MCS that pivots thru ILN/s northeast
counties.

Have continued high pops this evening across the northwest
overnight across the north. Have also continued to message this
severe weather threat in the HWO and social media.

Mild lows overnight in the mid and upper 60s.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Mid level ridge to extend into Ohio Valley keeping Northern
Kentucky warm and dry during the day Tuesday. Mid level energy
flattens as energy rides along the northern edge of the ridge.

The E-W oriented surface front will slip back to the south ILN/s
northern counties, offering a chance of thunderstorms. Tuesday
will be hot and humid with dewpoints in the upper 60s and high
temperatures generally in the mid and upper 80s. The exception
will be the far northwest - where clouds and pcpn may keep
temperatures in the lower 80s.

GFS pushes the front south to the Ohio River, while the NAM/ECMWF
stall the front across Central Ohio. Prefer this position
across Central Ohio. This will keep a chance of thunderstorms in
the forecast Tuesday night. Another mild night with Tuesdays
lows in the mid and upper 60s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
An active weather pattern will continue through the coming week.

The Ohio Valley will remain on the northern periphery of a mid-level
ridge through Thursday, with a surface boundary remaining in place
west-to-east somewhere across the northern half of the Ohio Valley.
One disturbance is expected to move through the area on Wednesday
afternoon, with a second entering the region on Thursday morning as
the ridge begins to flatten. To no surprise, chances for storms will
continue each day as these disturbances move through the area, with
the greatest chances likely on Thursday. Though the shortwave
leading to this activity may be de-amplifying to some degree, it
will still lead to likely precipitation chances for most of the
area. On both Wednesday and Thursday, with few changes to the
overall weather pattern, there should be sufficient weather and
shear to allow for at least some level of severe weather threat.

Beyond Thursday, there are timing differences in the models
regarding the progression of a secondary trough moving across the
Great Lakes, but ultimately a fair degree of agreement on a couple
of drier days as high pressure nudges in from the Great Lakes. Some
low-end precipitation chances will be kept in the forecast for
Friday and Saturday for now, with chances perhaps increasing later
in the weekend as another front moves south into the region.

With the frontal boundary still north of the area, Wednesday should
be the warmest day of the extended period, with some decrease in
temperatures expected from Thursday onward as the ridge and front
shift further to the south. However, temperatures are generally
expected to remain near to slightly above normal.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
An embedded disturbance in the zonal flow aloft will combine
with an advancing warm front to bring showers and thunderstorms
to the northern terminals this evening into early morning. This
convection will also be aided by an increasing low level jet. Am
expecting convection between 02Z and 06Z with convection
tapering off thereafter as it moves east/southeast and the warm
front moves north of the terminals. Aviators can expect all
hazards with thunderstorms, with MVFR ceilings and IFR or LIFR
visibilities possible with the heavier rainfall. The low level
jet will bring a period of non-convective LLWS tonight to all
terminals. This should diminish toward 12Z as the core of the
low level jet pushes east and the atmosphere starts to couple
with diurnal heating.

On Tuesday, as a low pressure system passes by to the north
across the Great Lakes, a cold front will sag southeast back
into northern Indiana and northern Ohio. It appears that
diurnal convection with the front will mainly stay north of the
northern terminals, so have kept all terminals dry. With diurnal
heating/mixing and decent surface pressure gradient, winds will
increase from the west/southwest between 10 and 15 knots with
gusts between 20 and 30 knots.

OUTLOOK...Thunderstorms possible Wednesday and Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR/Sites
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...Hatzos
AVIATION...Hickman
Hazardous weather outlook, May 27, 4:24 PM EDT, 6 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
424 PM EDT Mon May 27 2019

INZ050-OHZ026-034-035-042>046-051>056-060>065-074-281100-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-
Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery-
Greene-Fayette OH-Pickaway-Fairfield-Hocking-
424 PM EDT Mon May 27 2019

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Tonight.

Thunderstorms will continue to develop and increase in coverage
into this evening. Strong to severe thunderstorms will be possible
into the early morning hours of Tuesday. Damaging winds and large
hail will be the main severe weather threats, but an isolated
tornado can not be ruled out. In addition, heavy rain will be
possible which may lead to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Scattered thunderstorms are forecast for Tuesday. Strong to severe
thunderstorms will be possible once again with damaging winds and
large hail being the primary severe weather threats.

An isolated strong to severe thunderstorm will be possible Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

INZ058-059-066-OHZ070>073-080-281100-
Fayette IN-Union IN-Franklin IN-Butler-Warren-Clinton-Ross-Highland-
424 PM EDT Mon May 27 2019

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, South Central Ohio and Southwest Ohio.

.DAY ONE...Tonight.

Scattered thunderstorms will continue to develop into this evening.
Strong to severe thunderstorms will be possible. Damaging winds and
large hail will be the main severe weather threats, but an isolated
tornado can not be ruled out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

An isolated strong to severe thunderstorm will be possible
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

INZ073>075-080-KYZ089>100-OHZ077>079-081-082-088-281100-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hamilton-
Clermont-Brown-Adams-Pike-Scioto-
424 PM EDT Mon May 27 2019

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

An isolated strong to severe thunderstorm will be possible
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 27, 6:34 PM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
634 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     5 WNW LEBANON           39.46N 84.29W
05/27/2019                   WARREN             OH   PUBLIC

            TREES REPORTED DOWN AT TRAILS AT SHAKER RUN. TIME
            ESTIMATED FROM RADAR.

&&

HICKMAN
Local storm report, May 27, 9:46 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
946 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             2 NNW FOUNTAIN CITY     39.98N 84.93W
05/27/2019  M1.00 INCH       WAYNE              IN   FIRE DEPT/RESCUE

            TIME ESTIMATED FROM RADAR.

&&

ALANR
Local storm report, May 27, 10:22 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1022 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND DMG     NEW MADISON             39.97N 84.71W
05/27/2019                   DARKE              OH   AMATEUR RADIO

            TREES AND POWER LINES DOWN, POSSIBLY CAUSED BY A TORNADO.

&&

CH
Local storm report, May 27, 10:29 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1029 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     NEW MADISON             39.97N 84.71W
05/27/2019                   DARKE              OH   AMATEUR RADIO

            BUILDING AT OHIO 121 AND 72 WITH DOOR BLOWN OFF. DAMAGE
            POSSIBLY CAUSED BY A TORNADO.

&&

TSHOBE
Local storm report, May 27, 10:34 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1034 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     TSTM WND DMG     1 WNW CELINA            40.56N 84.59W
05/27/2019                   MERCER             OH   EMERGENCY MNGR

            TREE DOWN ON HOUSE. MANY POWER LINES AND TREES DOWN OVER
            ROADS IN AREA. DAMAGE POSSIBLY CAUSED BY A TORNADO.

&&

CH
Local storm report, May 27, 10:41 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1041 PM EDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     HAIL             5 SSE ARCANUM           39.93N 84.51W
05/27/2019  M1.00 INCH       DARKE              OH   AMATEUR RADIO

            TIME ESTIMATED FROM RADAR DATA

&&

CH

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 9:28 PM EDTAreal Flood AdvisoryILNMercer6 hr
May 27, 9:36 PM EDTTornado WarningILNDarke, Preble39 min
May 27, 9:44 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer, Shelby46 min
May 27, 9:55 PM EDTTornado WarningILNAuglaize, Mercer35 min
May 27, 10:06 PM EDTTornado WarningILNDarke39 min
May 27, 10:07 PM EDTAreal Flood AdvisoryILNDarke, Preble3 hr
May 27, 10:11 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Miami, Shelby49 min
May 27, 10:15 PM EDTTornado WarningILNPreble30 min
May 27, 10:21 PM EDTTornado WarningILNDarke, Miami39 min
May 27, 10:27 PM EDTTornado WarningILNAuglaize, Mercer33 min
May 27, 10:31 PM EDTTornado Warning EmergencyILNMontgomery, Preble44 min
May 27, 10:43 PM EDTTornado WarningILNLogan, Union32 min
May 27, 10:45 PM EDTTornado Warning Tornado observedILNChampaign, Clark, Miami30 min
May 27, 10:49 PM EDTTornado WarningILNChampaign, Logan, Union26 min
May 27, 11:00 PM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatILNGreene, Montgomery45 min
May 27, 11:04 PM EDTAreal Flood AdvisoryILNGreene, Miami, Montgomery, Shelby3 hr
May 27, 11:08 PM EDTTornado WarningILNDelaware, Logan, Union19 min
May 27, 11:08 PM EDTTornado WarningILNChampaign, Clark19 min
May 27, 11:13 PM EDTTornado WarningILNDarke, Miami, Montgomery32 min
May 27, 11:18 PM EDTTornado WarningILNFairfield, Franklin, Pickaway27 min
May 27, 11:25 PM EDTTornado WarningILNHardin35 min
May 27, 11:27 PM EDTTornado Warning Tornado observedILNClark, Fayette, Greene, Madison48 min
May 27, 11:30 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Greene3 hr
May 27, 11:31 PM EDTTornado WarningILNGreene, Montgomery29 min
May 27, 11:34 PM EDTTornado WarningILNDelaware, Licking26 min
May 27, 11:38 PM EDTFlash Flood WarningILNClark, Greene, Miami, Montgomery6 hr
May 27, 11:41 PM EDTTornado WarningILNFranklin, Licking34 min
May 27, 11:43 PM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more6 hr
May 27, 11:45 PM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery30 min
May 27, 11:48 PM EDTTornado WarningILNFayette, Madison42 min
May 27, 11:50 PM EDTTornado WarningILNFairfield, Pickaway25 min
May 27, 11:52 PM EDTTornado WarningILNClark, Greene38 min
May 28, 12:07 AM EDTTornado WarningILNLicking23 min
May 28, 12:12 AM EDTTornado WarningILNFairfield, Hocking33 min
May 28, 12:12 AM EDTTornado WarningILNFayette, Madison, Pickaway, Ross34 min
May 28, 12:15 AM EDTTornado WarningILNClark, Fayette, Greene, Madison30 min
May 28, 12:38 AM EDTTornado WarningILNFayette, Madison37 min
May 28, 12:44 AM EDTAreal Flood AdvisoryILNFayette, Madison5 hr
May 28, 12:45 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross45 min
May 28, 12:49 AM EDTTornado WarningILNFairfield, Hocking, Pickaway, Ross26 min
May 28, 1:07 AM EDTTornado Warning Tornado observedILNFairfield, Hocking, Pickaway38 min
May 28, 1:27 AM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross33 min
May 28, 1:39 AM EDTTornado WarningILNHocking, Pickaway, Ross36 min
May 28, 1:44 AM EDTTornado WarningILNHocking31 min
May 28, 1:51 AM EDTTornado WarningILNHocking, Pickaway, Ross24 min
May 28, 2:19 AM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
May 28, 3:20 AM EDTRiver Flood AdvisoryILNDelaware, Franklin3 hr
May 28, 2:44 PM EDTSpecial Weather StatementILNAuglaize, Mercer61 min
May 28, 3:44 PM EDTSpecial Weather StatementILNAuglaize, Hardin, Mercer61 min
May 28, 4:30 PM EDTSpecial Weather StatementILNHardin30 min
May 28, 5:31 PM EDTSpecial Weather StatementILNAuglaize29 min
May 28, 5:36 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin39 min
May 28, 5:40 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer50 min
May 28, 6:27 PM EDTSpecial Weather StatementILNAuglaize, Shelby33 min
May 28, 6:50 PM EDTSpecial Weather StatementILNLogan25 min
May 28, 7:00 PM EDTSpecial Weather StatementILNAuglaize, Mercer30 min
May 28, 7:32 PM EDTSpecial Weather StatementILNMercer28 min
May 28, 7:47 PM EDTSpecial Weather StatementILNAuglaize, Hardin28 min
May 28, 7:48 PM EDTAreal Flood AdvisoryILNAuglaize, Hardin, Mercer3 hr

Nearby

Tornado Warnings in Ohio, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.